Variable Rare Disasters: A Tractable Theory of Ten Puzzles in Macro-finance
Xavier Gabaix
American Economic Review, 2008, vol. 98, issue 2, 64-67
JEL-codes: E32 E43 E44 G12 (search for similar items in EconPapers)
Date: 2008
Note: DOI: 10.1257/aer.98.2.64
References: Add references at CitEc
Citations: View citations in EconPapers (79)
Downloads: (external link)
http://www.aeaweb.org/articles.php?doi=10.1257/aer.98.2.64 (application/pdf)
Access to full text is restricted to AEA members and institutional subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:aea:aecrev:v:98:y:2008:i:2:p:64-67
Ordering information: This journal article can be ordered from
https://www.aeaweb.org/journals/subscriptions
Access Statistics for this article
American Economic Review is currently edited by Esther Duflo
More articles in American Economic Review from American Economic Association Contact information at EDIRC.
Bibliographic data for series maintained by Michael P. Albert ().